# SDR IPXA2016051103208

- Difficulty date: April 23, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING UPPER SKIN AT XORS. 945, 6" FWD OF REAR SPAR HAS CORROSION.  REPAIRED CORRODED RT WING UPPER SKIN AT BS XORS 645 IAW EA 011-5730-01-6240, REV  I/R AND EO MD11-5730-60720-A.
